hi there, extra bleeding can certainly happen for at least the first 3 months after insertion, including passing of large blood clots - the hormones are going crazy, it is to be expected to some extent:) Usually, somewhere between 3 months and 6 months, people often start to dry up. However, everyone is so different on this - some still have a period but it is light, others dont get periods but get constant spotting, others dry up completely, and there is no way of knowing how your body will react in advance, unfortunately, so it's a bit of a "wait and see" game!
Regarding the flesh like substance coming out of you, it is possibly little bits of the uterus and it's lining. The mirena is a T shape, and putting it crudely, can scrape and cut into the uterus. Under normal circumstances the uterus heals quite quickly. It could also be the mirena's hormonal activity itself which is causing this rather than a mechanical thing from the mirena. However, to be absoultely sure and to be safe, i would go back to the doctor and ask him to check inside you to make sure the mirena is still in place and not doing any physical damage.
Physical damage is rare, but it DOES happen, as Mi Cielo, in her post above can attest to, unfortunately, so i really think it will pay you to get checked out. Please let us know how you get on. Love, Kabel xx... ps - dont worry about grossing anyone out on here lol, we are all women, and know what it's like:) take care:)